| Model Number |
MMT-523NAB |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call the insulin pump would not exit the preparing to prime loop and insulin squirted out during manual prime.The customer¿s blood glucose was 84 mg/dl.The customer stated that pump did not exited the rewind complete.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Pump passed the displacement test but compromised force sensor system alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform the occlusion, prime and excessive no delivery test or verify prime/fill anomaly due to compromised force sensor system.